# SDR DHL2004755012

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APU FIRE BELL DURING T/O.  TRANSFERRED TO DMI LOG 16554 CAT-C REF MEL 49-1.  PLACARD INSTALLED.  RTO 40 KIAS 11 DEG C, 155,900 LBS 1000FT PA NORMAL ZONE DUE TO APU FIRE WARNING.  PER BRAKING CHART NO FURTHER INSPECTION REQUIRED.  DURING ROLL OUT.  APU FIRE BELL ON.  APU FIRE HANDLE STILL PULLED FROM PREVIOUS WRITE UP.  T/S FOUND LEFT SIDE 2ND CLIP ON BEAM UNSECURE.  RESECURED CLIP.  FIRE LOOP NOW NOT TOUCHING OIL PSI LINE.  OPS CHECKED APU & FIRE TEST C/O IAW M/M 26-15-00 NO FAULTS.  REMOVED AND REPLACED APU FIRE BOTTLE & SQUIB.  THIS CLEARS DMI 16554.  PLACARDS REMOVED.
